# SDR CALA2022100602703

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 78,372 hours, 30,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311224220000
- Condition: None
- Location: Other
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDITIONAL DATA IS NEEDED TO EVALUATED ON EXISTING DOUBLER AS PER ECRA 5330-06364 (LP 6802117). SEE AEROMAN 2022-359933. ARE L=1.372IN W=1328IN, USED MATERIAL IN REPAIR DOUBLER IS CLAD INTERVALS TBD INSPECTION METHOD  TBD ASPER SRI 53-11-11-205-051, 2024T3-0.056 IN AND PO 2021-I180108-1 IAW A320 SRM 53-11-11-300- ACCOMPLISHED ECRA 5330-06364, AT MEXT HMV CHECK PRIO TO 052 FIG.001 THIS REPAIR IS CATERGORY B INSPECTION THRESHOLD FROM EXCEEDING 37,500FC OR 80,000FH WICHEVER OCCURS FIRST INSTALLED TIME OF ADL FC 60,000; FH 120,000 SUBSEQUENT INSPECTION AT DOT IAW GMM 06-35-05. EVALUATED EXISTING REPAIR ON EXTERNAL SKIN FUSELAGE LH SIDE LOC, BTW FR 23 TO FR24 AND STR 22 TO STR 25 AND NOT MEET REQUIREMENTS OF SRM, REMOVED EXISTING REPAIR AND INSTALLED NEW DOUBLER IAW A320 SRM 53-11-11-300-052 FIG. 001, DIMENSIONES OF CUTOUT ADD EMP:V939207 53-11-11-300-052 FIG. 001. THIS REPAIR IS CATERGORY B (ZONE A). (WHUCHEVER COMES FIRST). SUBSEQUENT INSPECTION AT INTERVALS TBD. INSPECTION THRESHOLD FROM TIME OF ADL IS 60,000 FC OR 120,000 FH INSPECTION METHOD TBD REF  SRI 53-11-11-205-051. EXISTING REPAIR DOES NOT MEET REQUIREMENTS OF SRM. REMOVED EXISTING REPAIR AND INSTALLED NEW DOUBLER IAW A320 SRM ADD EMP:V939170 RII REQUIREMENTS DOCUMENTED ON NR 359933. APPROVED TO CARRY REF SRI 53-11-11-205-051 INSPECTION TO BE TOMC-APPROVAL FROM SC1ELBYC COMMENT ACCOMPLISHED FROM REPAIR EMBODIMENT 60,000 FLIGHT CYCLES/120,000 FLIGHT HOURS SUBSEQUENT INSPECTIONS TBD QC RECORDS UPDATE QC REVIEW T/A: 60000
